me and january 18

it’s been such a strange trip –

i am no longer on the lithium – as i told my doctor i couldn’t stand the side effects anymore. he started me on 150 mg of bupropion in the morning and 25 mg of lamotrigine. 25 mg for two weeks and then i go up to 50 mg and from there i will go up as long as i can tolerate it. i’ve taken lamotrigine before and i experienced one of the common side effects, which was an awful looking rash. my doctor at the time took me right off of it, but now i am trying it again. apparently, the rash can sometimes be avoided when you start small and gradually build up to the maximum dose rather than leap in too quickly. we’ll see.

i’ve been in an odd spot lately. i’ve had two really intense therapy sessions in the past two weeks and we’ve touched a lot on my relationships with others. i’ve told my therapist that in the past couple of months i’ve just felt so fucking lonely as a person, and i don’t know why. there are days when i feel so empty, so unable to connect with other people. i make things so awkward in my head and over-think things way too much. i worry sometimes that i am going to eventually destroy all of my friendships and just push everybody away because it might make things easier. i’m trying to learn how to be better.

writing is going well. book is coming along.

i need to get away. even a small little vacation. somewhere different. i need to get out of houston even for a few days. i think it would do me some good.

 

 

Advertisements

~ by alltheavenueslookugly on 2013/01/18.

9 Responses to “me and january 18”

  1. I hope the med change goes well. Sounds like you are working hard to get to a better head space. I cheering you on! x

  2. Good luck with the med changes. I’ll be reading how you are doing. Take care Sean x

    • thank you, my friend. i’m trying to stay positive, but it’s rough.
      my actual overall mood has not been too bad, so that helps a little.
      please take care of yourself too. hugs.

  3. I started *really* slow on lamotrigine; 25mg for 4 weeks, 50mg for 4 weeks, then 75mg for 2 weeks, 100mg for 2 weeks and 125mg…in the end, I only went to 150mg as my maximum dosage. It really helped and I didn’t experience any of the “side effects” that are possible…there are no guarantees though. Everyone’s body tolerates things differently. Good luck though and let me know how it goes. xo.

    • i think that’s the dose we are aiming for. that or 200 mg. this medicine seems to do great things for most of the bipolar 2 people i know, so i’m willing to try and stick it out.
      i’ll definitely let you know how it goes.
      hope you are having a good weekend. 🙂

  4. Good on ya regarding the writing/book! Go on! I’ve had a lot of success with both bupropion and Lamotrigine. I take both, and have for probably a decade or longer with no problem, though I know others have reactions and side effects.

  5. Be careful with the lamotrigine – I had what started as a minor rash and developed into a full blown reaction. Had it gotten any worse it may have killed me. It was my second time trying it as well. I really hope it goes well for you this time and that you don’t get the rash again.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: